# SDR G41A20130731004

- Difficulty date: July 27, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N61SJ
- Make and model: Lear 55LEAR
- Aircraft serial: 55081
- Aircraft time: 15,459 hours, 9,493 cycles
- Engine: Garrtt TFE7312
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 10969631
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  NR 1 ENGINE EXPERIENCED A SUDDEN SURGE FOLLOWED BY A ROLLBACK OF APPROXIMATELY 15 PERCENT N1.  CAPTAIN NOTICED LT FUEL COMPUTER LIGHT ON & CO-PILOT EXECUTED CHECKLIST.  FUEL COMPUTER DID NOT RESET.  DECIDED TO RETURN. AFTER BURNING OFF FUEL, LANDED WITHOUT FURTHER INCIDENT.   DOWNLOADED ENGINE FUEL COMPUTER, REVIEWED AND CLEARED FAULTS PREVENTING RESET.  DOWNLOAD SHOWED FAULT CODE 81 WHICH IS SURGE BLEED VALVE SOLENOID SHORTED.  SOLENOID PACK REPLACED AND ENGINES WERE RUN UP TO FULL POWER ON THE GROUND.  NO FURTHER ISSUES NOTED.
